Alert archive / Wisconsin / Small Craft Advisories in 2011
Small Craft Advisory 39, NWS Green Bay, WI
NWS Green Bay, WI issued this small craft advisory at May 13, 2011, 3:30 PM CDT. It took effect at May 13, 2011, 9:23 PM CDT. It was in force for 3 days.
The area
The counties it named.
The facts
- Issued
- May 13, 2011, 3:30 PM CDT (20:30 UTC)
- In effect from
- May 13, 2011, 9:23 PM CDT
- Expired
- May 16, 2011, 10:00 PM CDT
- In force
- 3 days
- Issued by
- NWS Green Bay, WI
The text
As transmitted, in the capitals the NWS used until 2016.
091 WHUS73 KGRB 132030 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 330 PM CDT FRI MAY 13 2011 ...INCREASING NORTHERLY WINDS SATURDAY MORNING CONTINUING THROUGH THE WEEKEND... .LOW PRESSURE MOVING TOWARD THE OHIO VALLEY AND HIGH PRESSURE OVER THE CANADIAN PLAINS WILL GENERATE STRONG NORTHERLY WINDS OVER THE NEARSHORE WATERS THROUGH SUNDAY NIGHT. LMZ521-522-541>543-140430- /O.NEW.KGRB.SC.Y.0039.110514T1200Z-110516T1200Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 330 PM CDT FRI MAY 13 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM SATURDAY TO 7 AM CDT MONDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 AM SATURDAY TO 7 AM CDT MONDAY. * WINDS:NORTHERLY WINDS 10 TO 20 KTS THROUGH LATE TONIGHT WILL INCREASE TO 15 TO 25 KTS BY DAYBREAK ON SATURDAY. GALE FORCE GUSTS ARE EXPECTED SATURDAY NIGHT AND SUNDAY. * WAVES: WAVES WILL BUILD TO 3 TO 5 FT SATURDAY AND 4 TO 7 FT SATURDAY NIGHT AND SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
12 follow-up statements
867 WHUS73 KGRB 140223 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 923 PM CDT FRI MAY 13 2011 ...INCREASING NORTHERLY WINDS TONIGHT THROUGH THE WEEKEND... .LOW PRESSURE OVER THE OHIO VALLEY AND HIGH PRESSURE OVER THE CANADIAN PLAINS WILL GENERATE STRONG NORTHERLY WINDS OVER THE NEARSHORE WATERS THROUGH SUNDAY NIGHT. LMZ521-522-541>543-141030- /O.EXT.KGRB.SC.Y.0039.110514T0223Z-110516T1200Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 923 PM CDT FRI MAY 13 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM CDT MONDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 7 AM CDT MONDAY. * WINDS:NORTHERLY WINDS 15 TO 25 KTS WILL GUST TO GALE FORCE SATURDAY NIGHT AND SUNDAY. * WAVES: WAVES WILL BUILD TO 3 TO 5 FT EARLY SATURDAY...4 TO 7 FT SATURDAY NIGHT...AND 5 TO 8 FT ON SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
099 WHUS73 KGRB 140924 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 424 AM CDT SAT MAY 14 2011 .LOW PRESSURE OVER THE OHIO VALLEY AND HIGH PRESSURE OVER THE CANADIAN PLAINS WILL GENERATE STRONG NORTHERLY WINDS OVER THE NEARSHORE WATERS THROUGH SUNDAY NIGHT. LMZ521-522-541>543-141730- /O.CON.KGRB.SC.Y.0039.000000T0000Z-110516T1200Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 424 AM CDT SAT MAY 14 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT MONDAY. * WINDS:NORTHERLY WINDS TO 30 KTS WILL GUST TO NEAR GALE FORCE TODAY INTO SUNDAY. * WAVES: WAVES WILL BUILD TO 3 TO 5 FT THIS MORNING...4 TO 7 FT BY TONIGHT...AND 5 TO 8 FT ON SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
425 WHUS73 KGRB 141537 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1037 AM CDT SAT MAY 14 2011 .LOW PRESSURE OVER THE OHIO VALLEY AND HIGH PRESSURE OVER THE CANADIAN PLAINS WILL GENERATE STRONG NORTHERLY WINDS OVER THE NEARSHORE WATERS THROUGH SUNDAY NIGHT. LMZ521-522-541>543-150000- /O.CON.KGRB.SC.Y.0039.000000T0000Z-110516T1200Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 1037 AM CDT SAT MAY 14 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT MONDAY. * NORTHERLY WINDS TO 30 KTS WILL GUST TO NEAR GALE FORCE THIS AFTERNOON INTO SUNDAY. * WAVES WILL BUILD TO 4 TO 7 FT THIS AFTERNOON...AND CONTINUE THAT WAY THROUGH TONIGHT AND SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
346 WHUS73 KGRB 142028 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 328 PM CDT SAT MAY 14 2011 .LOW PRESSURE OVER THE OHIO VALLEY AND HIGH PRESSURE OVER THE CANADIAN PLAINS WILL GENERATE STRONG NORTHERLY WINDS OVER THE NEARSHORE WATERS THROUGH SUNDAY NIGHT. LMZ521-522-541>543-150430- /O.CON.KGRB.SC.Y.0039.000000T0000Z-110516T1200Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 328 PM CDT SAT MAY 14 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT MONDAY. * WINDS: NORTHERLY WINDS TO 30 KTS WILL GUST TO NEAR GALE FORCE THROUGH SUNDAY. * WAVES: WAVES WILL BUILD TO 4 TO 7 FT FOR TONIGHT...AND 5 TO 8 FT SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
557 WHUS73 KGRB 150157 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 857 PM CDT SAT MAY 14 2011 .LOW PRESSURE OVER THE OHIO VALLEY AND HIGH PRESSURE OVER THE CANADIAN PLAINS WILL GENERATE STRONG NORTHERLY WINDS OVER THE NEARSHORE WATERS THROUGH MONDAY MORNING. LMZ521-522-541>543-151000- /O.CON.KGRB.SC.Y.0039.000000T0000Z-110516T1200Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 857 PM CDT SAT MAY 14 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT MONDAY. * WINDS: NORTHERLY WINDS TO 30 KTS WILL GUST TO NEAR GALE FORCE THROUGH SUNDAY. * WAVES: WAVES 4 TO 7 FT...WILL BUILD TO 6 TO 9 FT SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
592 WHUS73 KGRB 150936 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 436 AM CDT SUN MAY 15 2011 .LOW PRESSURE OVER THE OHIO VALLEY AND HIGH PRESSURE OVER THE CANADIAN PLAINS WILL GENERATE STRONG NORTHERLY WINDS OVER THE NEARSHORE WATERS THROUGH MONDAY MORNING. LMZ521-522-541>543-151745- /O.CON.KGRB.SC.Y.0039.000000T0000Z-110516T1200Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 436 AM CDT SUN MAY 15 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT MONDAY. * WINDS: NORTHERLY WINDS TO 30 KTS THIS MORNING...WILL DIMINISH TO 15 TO 25 KTS THIS AFTERNOON. GUSTS TO NEAR GALE FORCE WILL CONTINUE THROUGH THIS MORNING. * WAVES: WAVES WILL BUILD TO 6 TO 9 FT THIS MORNING...THEN DROP OFF TO 4 TO 7 FT THIS EVENING PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
883 WHUS73 KGRB 151521 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1021 AM CDT SUN MAY 15 2011 .LOW PRESSURE OVER THE OHIO VALLEY AND HIGH PRESSURE OVER THE CANADIAN PLAINS WILL GENERATE STRONG NORTHERLY WINDS OVER THE NEARSHORE WATERS THROUGH MONDAY MORNING. THE STRONGEST WINDS WILL OCCUR THROUGH LATE AFTERNOON BEFORE GRADUALLY DIMINISHING. LMZ541>543-152100- /O.UPG.KGRB.SC.Y.0039.000000T0000Z-110516T1200Z/ /O.NEW.KGRB.GL.W.0010.110515T1521Z-110515T2100Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 1021 AM CDT SUN MAY 15 2011 ...GALE WARNING IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. * WINDS: NORTHERLY WINDS TO 30 KTS WITH GUSTS TO AROUND 40 KTS THROUGH THIS AFTERNOON...WILL DIMINISH TO 15 TO 25 KTS THIS EVENING. * WAVES: WAVES WILL BUILD TO 6 TO 9 FT THIS MORNING...THEN DROP OFF TO 4 TO 7 FT THIS EVENING PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LMZ521-522-152330- /O.CON.KGRB.SC.Y.0039.000000T0000Z-110516T1200Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 1021 AM CDT SUN MAY 15 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT MONDAY. * WINDS: NORTHERLY WINDS TO 30 KTS THIS MORNING...WILL DIMINISH TO 15 TO 25 KTS BY EARLY THIS EVENING. GUSTS TO NEAR GALE FORCE WILL CONTINUE THROUGH THIS LATE THIS AFTERNOON. * WAVES: WAVES WILL BUILD TO 4 TO 7 FT THIS MORNING...THEN DROP OFF TO 3 TO 5 FT THIS EVENING PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ MPC
360 WHUS73 KGRB 152106 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 406 PM CDT SUN MAY 15 2011 .LOW PRESSURE OVER THE OHIO VALLEY AND HIGH PRESSURE OVER THE CANADIAN PLAINS WILL CONTINUE TO GENERATE STRONG NORTHERLY WINDS OVER THE NEARSHORE WATERS THROUGH MONDAY MORNING. LMZ541>543-160515- /O.CAN.KGRB.GL.W.0010.000000T0000Z-110515T2100Z/ /O.EXB.KGRB.SC.Y.0039.110515T2106Z-110516T1600Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 406 PM CDT SUN MAY 15 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 AM CDT MONDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 11 AM CDT MONDAY. THE GALE WARNING HAS BEEN CANCELLED. * WINDS: NORTHERLY WINDS TO 30 KTS...WILL SLOWLY DIMINISH TO 15 TO 25 KTS AFTER MIDNIGHT. GUSTS TO NEAR GALE FORCE WILL CONTINUE THROUGH EARLY THIS EVENING. * WAVES: WAVES OF 5 TO 8 FT...WILL EASE TO 3 TO 5 FT OVERNIGHT.| PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ521-522-160515- /O.EXT.KGRB.SC.Y.0039.000000T0000Z-110516T1600Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 406 PM CDT SUN MAY 15 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 AM CDT MONDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 11 AM CDT MONDAY. * WINDS: NORTHERLY WINDS 15 TO 25 KTS...WILL DIMINISH TO 10 TO 20 KTS AFTER MIDNIGHT. * WAVES: WAVES OF 3 TO 5 FT...WILL EASE TO 2 TO 4 FT OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
893 WHUS73 KGRB 160222 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 922 PM CDT SUN MAY 15 2011 .LOW PRESSURE OVER THE OHIO VALLEY AND HIGH PRESSURE OVER THE CANADIAN PLAINS WILL CONTINUE TO GENERATE STRONG NORTHERLY WINDS OVER THE NEARSHORE WATERS THROUGH MONDAY MORNING. LMZ521-522-161030- /O.CON.KGRB.SC.Y.0039.000000T0000Z-110516T1600Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 922 PM CDT SUN MAY 15 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM CDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM CDT MONDAY. * WINDS: NORTHERLY WINDS OF 20 TO 25 KTS. * WAVES: WAVES OF 3 TO 5 FT...WILL EASE TO 2 TO 4 FT MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ541>543-161030- /O.CON.KGRB.SC.Y.0039.000000T0000Z-110516T1600Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 922 PM CDT SUN MAY 15 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM CDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM CDT MONDAY. * WINDS: NORTHERLY WINDS TO 30 KTS EARLY...WILL SLOWLY DIMINISH TO 20 TO 25 KTS AFTER MIDNIGHT. * WAVES: WAVES OF 4 TO 7 FT...WILL EASE TO 3 TO 5 FT MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
477 WHUS73 KGRB 160949 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 449 AM CDT MON MAY 16 2011 LMZ521-522-161600- /O.CON.KGRB.SC.Y.0039.000000T0000Z-110516T1600Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 449 AM CDT MON MAY 16 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM CDT THIS MORNING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM CDT THIS MORNING. * NORTHERLY WINDS 15 TO 25 KTS. * WAVES 2 TO 4 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ541>543-161600- /O.CON.KGRB.SC.Y.0039.000000T0000Z-110516T1600Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 449 AM CDT MON MAY 16 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM CDT THIS MORNING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM CDT THIS MORNING. * NORTHERLY WINDS 15 TO 25 KTS. * WAVES 3 TO 5 FT...DIMINISHING TO 2 TO 4 FT BY NOON TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
350 WHUS73 KGRB 161531 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1031 AM CDT MON MAY 16 2011 LMZ521-522-161645- /O.CAN.KGRB.SC.Y.0039.000000T0000Z-110516T1600Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 1031 AM CDT MON MAY 16 2011 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS CANCELLED THE SMALL CRAFT ADVISORY. THE SMALL CRAFT ADVISORY FOR THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AS BEEN CANCELLED. $$ LMZ541>543-162345- /O.EXT.KGRB.SC.Y.0039.000000T0000Z-110517T0300Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 1031 AM CDT MON MAY 16 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM CDT THIS EVENING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 10 PM CDT THIS EVENING. * NORTHERLY WINDS 15 TO 25 KTS. * WAVES 4 TO 7 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
625 WHUS73 KGRB 162124 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 424 PM CDT MON MAY 16 2011 LMZ541>543-170300- /O.CON.KGRB.SC.Y.0039.000000T0000Z-110517T0300Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 424 PM CDT MON MAY 16 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING. * NORTH WINDS 15 TO 25 KNOTS SHOULD DIMINISH TO AROUND 10 KNOTS TOWARD MIDNIGHT. * WAVES 3 TO 5 FEET SHOULD DECREASE TO 2 TO 4 FEET AROUND MIDNIGHT... THEN 1 TO 3 FEET DURING THE EARLY MORNING ON TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at May 13, 3:05 PM CDT, 25 minutes earlier.
Area forecast discussion, May 13, 3:05 PM CDT, 25 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 305 PM CDT FRI MAY 13 2011 .SYNOPSIS...DRIER WX RETURNING...BUT WITH BLO NORMAL TEMPS. BLOCKING PATTERN WL REMAIN IN PLACE THROUGHOUT THE THE FCST PERIOD...ANCHORED BY RIDGE OVER S-C CANADA. THE FCST AREA WL GENERALLY BE BTWN RIDGE ANCHORING THE BLOCK AND THE DOWNSTREAM TROF COMPRISING THE ERN LEG OF THE BLOCK. MOST SIG CHC OF PCPN WL BE EARLY...AS FCST AREA WL BE PRIMARILY UNDER THE INFLUENCE OF UPR TROF. THEN A PERIOD OF DRY WX IS EXPECTED. PCPN WL BE POSSIBLE AGAIN NEXT WK AS UPR TROF WOBBLES BACK TO THE W. BUT MOISTURE WL BE LIMITED BY THEN...SO COVERAGE/AMNTS NOT EXPECTED TO BE SIGNIFICANT. PERSISTENT NE WINDS WL KEEP TEMPS BLO NORMAL...AND DOWNRIGHT CHILLY AT TIMES NEAR THE LAKE. && .SHORT TERM...TONIGHT AND SATURDAY. WITH AN 500MB LOW TO THE NORTHWEST AND ANOTHER TO THE SOUTHEAST...A WEAK UPPER RIDGE WAS OVER THE AREA TODAY AND A SURFACE TROUGH WAS SOUTHEAST OF WISCONSIN. FOG AND LOW CLOUDS COVERED THE AREA THIS MORNING AND THE FOG WAS SLOW TO BURN OFF IN MANY LOCATIONS. THIS HELPED TO KEEP THE ATMOSPHERE FROM DESTABILIZING MUCH. RADAR INDICATED SHOWERS OVER PARTS OF SOUTHERN WISCONSIN AND THUNDERSTORMS IN NORTHERN ILLINOIS...ALL MOVING TO THE NORTH. A THUNDERSTORM THAT WAS OVER SOUTHERN WISCONSIN EARLIER IN THE DAY CONTINUED TO DECREASE IN INTENSITY AS IT MOVED NORTH. BY THE TIME IT REACHED THE SOUTHERN PART OF THE AREA IT WAS JUST A WEAK SHOWER AND IT DIED OFF BEFORE GET MUCH FARTHER NORTH. HAVE A CHANCE OF SHOWERS THROUGH 00Z ACROSS THE SOUTHERN PART OF THE AREA IN THE GRIDS...EXCEPT FOR THE LAKESHORE COUNTIES DUE TO THE CONVECTION MOVING TOWARD THE AREA. AFTER TAKING A LOOK AT THE MODELS TODAY...IT LOOKS AS IF THE SOUTHERN 500MB LOW WILL BE MOVING OFF TO THE EAST AND WILL BRING A CHANCE OF SHOWERS TO THE SOUTHERN PART OF THE FORECAST AREA AS IT DOES. PRECIPITATION IS ALSO FORECAST TO MOVE IN FROM THE NORTH AS THE NORTHERN 500MB LOW MOVES TOWARD THE SOUTHERN ONE. THE TWO QPF AREAS EVENTUALLY GET FUSED INTO ONE ON SATURDAY BEFORE PRECIPITATION WINDS DOWN FROM NORTH TO SOUTH. EXPECT PLENTY OF CLOUDS AND WINDS WILL BE INCREASING AS THE SURFACE GRADIENT TIGHTENS...SO LITTLE SUNSHINE ALONG WITH WIND AND RAIN WILL MAKE FOR A LESS THAN IDEAL SPRING SATURDAY WITH HIGHS MAINLY IN THE 50S. .LONG TERM...SAT NGT THROUGH NEXT FRI. SCT PCPN WL PROBABLY STILL BE ONGOING ACRS AT LEAST THE SRN 1/2 OF THE FCST AREA EARLY SAT NGT. BUT DRY AIR SURGING SWWD SHOULD SHOVE THE PCPN AND EVENTUALLY THE CLDS OFF TO THE S. STARTED WITH FAIRLY HIGH POPS AND SKYCONS...ESP OVER THE S...BUT TRENDED SHARPLY DOWNWARD. DESPITE THE CHILLY AIR MASS COMING INTO THE AREA ON THE NE WINDS...GUID TEMPS FOR AFTN HIGHS FOR LATE IN THE WEEKEND AND EARLY NEXT WEEK SEEMED A LITTLE COOL. THE LAKESHORE WL BE CHILLY OF COURSE...BUT WOULD THINK THAT NOW THAT WE ARE WITHIN ABOUT 5 WEEKS OF MAX SUN ANGLE...INLAND AREAS SHOULD BE ABLE TO MAKE AT LEAST 60 PROVIDED WE HAVE SUN. THE DRY AIR WL ALLOW NIGHTTIME LOWS TO DROP OFF...AND FULLY EXPECT WE WL HAVE AT LEAST ONE AND POSSIBLY SEVERAL NIGHTS WITH FROST AWAY FROM THE LAKE. A HARD FREEZE IS EVEN POSSIBLE...THOUGH IT/S TOUGH TO PINPOINT ON EXACTLY WHICH NIGHT. THOUGH DIFFERING ON THE DETAILS AND TIMING...MED RANGE MODELS SUGGESTED PCPN FM UPR LOW COMPRISING THE ERN LEG OF THE BLOCK WL EVENTUALLY WOBBLE BACK WWD INTO THE AREA DURING THE MIDDLE TO LATTER PART OF NEXT WK. DRY AIR WL BE WELL ESTABLISHED BY THEN HOWEVER...SO IT MAY NOT BE THAT EASY TO GET PCPN. EVEN IF IT DOES MAKE IT THIS FAR W...MOISTURE WL BE LIMITED...COVERAGE WL BE SCT AND AMNTS LGT. DIDN/T WANT A WHOLE BUNCH OF FCST PERIODS WITH CHC/SLGT CHC POPS. BEST CHC SEEMED TO BE WED-THU...SO CONFINED POPS TO THAT TIME PERIOD. CAN EASILY ADJUST WITH LATER FCSTS IF NEEDED. && .AVIATION...MVFR CIGS AND VFR VSBYS...WITH PATCHES OF IFR CIGS AND VSBYS IN FOG AND STRATUS EXPECTED ACROSS MUCH OF THE AREA THIS EVENING. SHOULD BE MAINLY MVFR CIGS DURING THE NIGHT. WOULD NOT EXPECT MUCH FOG DURING THE NIGHT WITH A TIGHTER GRADIENT BRINGING INCREASING WINDS. SHOULD BE MVFR CIGS ON SATURDAY WITH AREAS OF IFR CIGS AND MVFR VSBYS IN SHOWERS. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && MG/SKOWRONSKI
Hazardous weather outlook, May 13, 2:32 PM CDT, 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 232 PM CDT FRI MAY 13 2011 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-141100- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 232 PM CDT FRI MAY 13 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH FRIDAY AWAY FROM THE LAKE AND BAY...FROST AND EVEN SOME FREEZING TEMPERATURES ARE POSSIBLE LATE IN THE WEEKEND AND EARLY NEXT WEEK. THERE IS SOME UNCERTAINTY ABOUT ON WHAT NIGHT THE COLDEST TEMPERATURES WILL OCCUR...BUT THERE IS POTENTIAL FOR FROST OR A FREEZE SUNDAY NIGHT...MONDAY NIGHT...AND TUESDAY NIGHT. ANYONE WHO HAS ALREADY PURCHASED COLD-SENSITIVE PLANTS OR WILL BE DOING SO THIS WEEKEND SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO PROTECT THE PLANTS UNTIL THE WEATHER WARMS LATER NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT. LMZ521-522-541>543-141100- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 232 PM CDT FRI MAY 13 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH FRIDAY CONDITIONS HAZARDOUS TO SMALL CRAFT WILL DEVELOP EARLY SATURDAY MORNING...AND THEN PERSIST FOR THE REST OF THE WEEKEND. GALE FORCE GUSTS FROM THE NORTHEAST ARE POSSIBLE SATURDAY NIGHT AND EARLY SUNDAY. JS
The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 12, 8:11 PM CDT | Areal Flood Advisory | GRB | Lincoln, Oneida | 3 hr |
Nearby
Small Craft Advisories in Wisconsin, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.